Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strato

Is this too flaky?

Been on the regimen for almost two weeks. Started with relatively big amounts of BP and then moved down slowly. I'm now back at big (normal) amounts...

This is my skin after cleansing. Is it TOO flaky? I mean, can this contribute to acne growth somehow?

post-98484-1254049133_thumb.jpg

post-98484-1254049133_thumb.jpg

Edited by strato

Share this post


Link to post
Share on other sites

You should start with a little and build up to 2 pumps/ 1 thick line on finger

week 1 1/4th week 2 2/4th week 3 3/4th and week 4 2 pumps

But i think its a little bit flaky. How much moisturizer you use? do you use jojoba oil?

week2-week3 is normal if you have some redness btw (if you use jojoba the skin should be normal)

Share this post


Link to post
Share on other sites

You poor thing - that's quite a lot of flaking and I know it must be a bit itchy! I'd recommend using somewhat less BP than you have been for another week or two, use lots more moisturizer (reapply throughout the day as needed), and consider adding in jojoba oil to help prevent more flaking. This looks like a classic case of too much BP, too quickly.

Share this post


Link to post
Share on other sites

I don't really mind it as long as it's not causing any permanent damage? It doesn't really itch either, I just can't make facial expressions nor open my mouth fully lol.

I have Dan's moisturizer, but I don't use it. I use a product from xtend-life. It's not really a moisturizer, but similar. It also has jojoba oil in it. It has some cell rejuvenating thing in it that makes my skin heal 3x faster than usual.

I will be receiving my jojoba oil in a few days, I'll try to combine it with the moisturizer.

Should I use AHA to get rid of the dead skin? I've been using it as spot treatment since day one and it works incredibly well. I don't think my skin would react badly to it. If I use it instead of the moisturizer, will my skin become even more dry?

Thanks for the advice.

Edited by strato

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×